Proteinuria developing after clinical islet transplantation resolves with sirolimus withdrawal and increased tacrolimus dosing.

@article{Senior2005ProteinuriaDA,
  title={Proteinuria developing after clinical islet transplantation resolves with sirolimus withdrawal and increased tacrolimus dosing.},
  author={Peter Alexander Senior and Breay W Paty and Sandra M Cockfield and Edmond A. Ryan and Andrew Mark James Shapiro},
  journal={American journal of transplantation : official journal of the American Society of Transplantation and the American Society of Transplant Surgeons},
  year={2005},
  volume={5 9},
  pages={2318-23}
}
Sirolimus is a potent immunosuppressant, which may permit the avoidance of nephrotoxic calcineurin inhibitors (CNI). However, cases of proteinuria associated with sirolimus have been reported following renal transplantation. Here, we report three cases of proteinuria (1, 2 and 7 g/day) developing during therapy with sirolimus plus low-dose tacrolimus following clinical islet transplantation (CIT) in type I diabetic subjects. The proteinuria resolved after discontinuation of sirolimus… CONTINUE READING
30 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 30 extracted citations

Similar Papers

Loading similar papers…